Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ItalHawk87

minocycline??

Recommended Posts

does certain anti-biotics like the pill above incr. chances of getting pigmentation marks cuz if it does im gonna be super angry and be overjoyed that im not gonna be using da crap anymore cuz my acne is mild now but i have serious pigmentation problems :evil:

Share this post


Link to post
Share on other sites

tetracyclines dont make marks worse, the only oral medicine that delays skin healing is Accutane.

my marks havent got worse and im on Lymecycline so ur fine lol

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×